# SDR UPS96820645

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LONGERON 34L CORRODED AT FS 1700 IN AFT ACCESSORY COMPT, AT TIE FITTING.  REMOVED AND REPLACED  CORRODED LONGERON SECTION IAW DC8 SRM 53-3-2, ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51-1-8.
